# SDR AALA202410213342

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 26,809 hours, 10,648 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR IS GETTING STUCK WHEN OPENING. REMOVE AND REPLACED L1 DOOR GUIDE ARM PIN AND HARDWARE. OPERTIONAL CHECK GOOD. PER AMM 52-11-21.
